The Belyi Characterization of a Class of Modular Curves
Journal de Théorie des Nombres de Bordeaux, Volume 30 (2018) no. 2, pp. 409-429.

A class of modular curves is characterized by the existence of certain pairs of Belyi functions which generate their function fields. Applications to the modular equation and the computation of special values of the j-function are given.

Une classe de courbes modulaires est caractérisée par l’existence de certains couples de fonctions de Belyi qui engendrent leurs corps des fonctions. Des applications à l’équation modulaire et au calcul de valeurs spéciales de la fonction j sont données.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1031
Classification: 14H57,  11F03,  14Q05
Keywords: dessins d’enfants, Belyi functions, modular curves, modular equation
Khashayar Filom 1

1 Department of Mathematical Sciences Sharif University of Technology Tehran, Iran
@article{JTNB_2018__30_2_409_0,
     author = {Khashayar Filom},
     title = {The {Belyi} {Characterization} of a {Class} of {Modular} {Curves}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {409--429},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {2},
     year = {2018},
     doi = {10.5802/jtnb.1031},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1031/}
}
TY  - JOUR
TI  - The Belyi Characterization of a Class of Modular Curves
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 409
EP  - 429
VL  - 30
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1031/
UR  - https://doi.org/10.5802/jtnb.1031
DO  - 10.5802/jtnb.1031
LA  - en
ID  - JTNB_2018__30_2_409_0
ER  - 
%0 Journal Article
%T The Belyi Characterization of a Class of Modular Curves
%J Journal de Théorie des Nombres de Bordeaux
%D 2018
%P 409-429
%V 30
%N 2
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.1031
%R 10.5802/jtnb.1031
%G en
%F JTNB_2018__30_2_409_0
Khashayar Filom. The Belyi Characterization of a Class of Modular Curves. Journal de Théorie des Nombres de Bordeaux, Volume 30 (2018) no. 2, pp. 409-429. doi : 10.5802/jtnb.1031. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1031/

[1] Khashayar Filom; Ali Kamalinejad Dessins on Modular Curves (2016) (https://arxiv.org/abs/1603.01693)

[2] Ernesto Girondo; Gabino Gonzàlez-Diez Introduction to Compact Riemann Surfaces and Dessins d’Enfants, London Mathematical Society Student Texts, Volume 79, Cambridge University Press, 2012, xii+298 pages | Zbl: 1253.30001

[3] Yang-Hui He; John McKay; James Read Modular subgroups, dessins d’enfants and elliptic K3 surfaces, LMS J. Comput. Math., Volume 16 (2013), pp. 271-318 | Zbl: 1298.11058

[4] Sergei K. Lando; Alexander K. Zvonkin Graphs on Surfaces and Their Applications, Encyclopaedia of Mathematical Sciences, Volume 141, Springer, 2004, xv+455 pages | Zbl: 1040.05001

[5] John McKay; Abdellah Sebbar J-invariants of arithmetic semistable elliptic surfaces and graphs, Proceedings on Moonshine and related topics (Montréal, 1999) (CRM Proceedings & Lecture Notes) Volume 30, American Mathematical Society, 2001, pp. 119-130 | Zbl: 1191.11010

[6] James Stuart Milne Modular Functions and Modular Forms (Elliptic Modular Curves) (2012) (http://www.jmilne.org/math/CourseNotes/MF.pdf)

[7] Jeroen Sijsling; John Michael Voight On computing Belyi maps, Publ. Math. Besançon, Algèbre Théor. Nombres, Volume 2014 (2014) no. 1, pp. 73-131 | Zbl: 1364.11127

Cited by Sources: